# SDR C2XA00IA455

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5357260120600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE SUPPORT WEB AT MAIN FRAME 25 WAS FOUND TO HAVE CRACKS AROUND THE LIGHTENING HOLE AT STRINGER 15.  MAINTENANCE STOP DRILLED THE CRACKS IAW CONTINENTAL EXPRESS ENGINEERING CHANGE EC 5310-01150, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
